# SDR DLM88091422

- Difficulty date: August 31, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 52,467 hours, 39,915 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: 9911394504
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION PER EO 09-470871-12 FOUND RT VERTICAL SPAR CHORD CRACKED AT ONE FASTENER HOLE ABOVE ZFS=52.  HOLE WAS OVER SIZED AND BUSHED PER ER/A 476785-14 ORIG.
